| Model Number |
AB63201002 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to available information, this device required removal due to a balloon split.The patient had the device placed after a prostatic resection and 5 minutes after placement the patient experienced hyperalgesia.The nurse noted that the device was almost out.After the device was removed, it was noted the balloon had been split along its entire length.The balloon was inflated with 40 ml of water as recommended.No other adverse patient effects were reported.